# SDR USAA2014011300009

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 4,453 hours, 1,945 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156563
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT DOOR R4 CAME OFF & NEEDS TO BE REPLACED.  REPLACED EMERGENCY EXIT LIGHT LENS AT DOOR R4.
